# SDR AALA202209064640

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 737
- Aircraft serial: 33523
- Aircraft time: 31,333 hours, 3,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR  5L EXTERIOR EMERGENCY LIGHT FAILED DURING TEST. RELAMPED DOOR 5L EXT EMERGENCY LIGHT. AND OPERATIONS CHECK GOOD IAW AMM 33-51-01.
